MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP O-C VIOLET *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP O-C VIOLET *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222980
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Event: it was reported during the procedure of dr.Patient (b)(6), at the hospital (b)(6), the lupine anchor (code: 222980 and lot 3874316) broke the wire and he could not be used it.Product information: 222980 and lot 3874316, four products were opened, one being quoted above.No injury to patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided, we cannot discern a definitive root cause for the reported failure.A non-conformance search was conducted to investigate any defects during production identified that may contribute to the complaint condition.No non-conformance was identified for this part-lot number combination.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7722016
Report Number1221934-2018-54203
Device Sequence Number13713274
Product Code MAI
UDI-Device Identifier10886705008582
UDI-Public10886705008582
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number222980
Device Lot Number3874316
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer11/02/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date11/02/2018
Patient Sequence Number1